Alert archive / Kentucky / River Flood Warnings in 2011
River Flood Warning 37, NWS Paducah, KY
NWS Paducah, KY issued this river flood warning at Apr 12, 2011, 10:17 AM CDT for Crittenden County, Livingston County, Kentucky; Hardin County, Pope County, Illinois. It took effect at Apr 16, 2011, 9:00 AM CDT. It was in force for 35 days.
The area
The counties it named.
The facts
- Issued
- Apr 12, 2011, 10:17 AM CDT (15:17 UTC)
- In effect from
- Apr 16, 2011, 9:00 AM CDT
- Expired
- May 21, 2011, 8:54 AM CDT
- In force
- 35 days
- Issued by
- NWS Paducah, KY
- Flood severity
- Minor
Counties Hardin County, IL, Pope County, IL, Crittenden County, KY, Livingston County, KY
The radar
The Paducah radar (KPAH), 52 km from the middle of the area, began a volume at 15:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ohio River at Golconda (GOLI2).
- Action stage
- 36 ft
- Minor stage
- 40 ft
- Moderate stage
- 49 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03384500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Apr 12, 7:52 AM CDT, 2 hours 25 minutes earlier.
Area forecast discussion, Apr 12, 7:52 AM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 752 AM CDT TUE APR 12 2011 .UPDATE... UPDATED AVIATION DISCUSSON. NO UPDATE TO PUBLIC DISCUSSION. && .DISCUSSION... UPPER TROF WILL CONTINUE SLOW DEPARTURE EASTWARD...SCOURING OUT REMAINING CLOUDS GRADUALLY THROUGH AM HOURS. SURFACE HIGH PRESSURE WILL BUILD INTO THE MID MS VALLEY IN ITS WAKE...WITH CLEAR SKIES AND DIMINISHING WINDS TONIGHT...COULD LEAD TO SOME FOG DEVELOPMENT BY LATE TONIGHT/EARLY TOMORROW AM. 60S TODAY TO RETURN TO 70S TOMORROW AND THURSDAY WITH GRADUAL WARMING EACH DAY AS THE HIGH SHIFTS EAST AND SLYS RETURN TO THE COLUMN. LOOKING FURTHER INTO THE MEDIUM TO LONG RANGE...DEVELOPING STORM SYSTEM IN THE PLAINS LOOKS A LITTLE SLOWER ON ITS APPROACH WITH THE 00Z MODEL DIGEST. HAVE THEREFORE ADJUSTED SLIGHTLY THE TIMING OF ONSET...HOLDING OFF THURSDAY POPS AND SPLITTING THURSDAY NIGHT GRIDS INTO FIRST HALF/2ND HALF OF NIGHT...SPIKING POPS IN THE 2ND HALF TO ACCOUNT FOR THE SLOWER TIMING. THIS WILL YIELD OUR NEXT BEST CHANCE OF STORMS/RAINS...WITH UPPER TROF NEGATIVELY TILTING BUT LOW STARTING TO STACK AND FRONT HINTING AT SOME OCCLUSION. THE FILLING/STACKING NATURE CERTAINLY OF THE GFS COULD END UP HOLDING POPS THRU FRIDAY AND EVEN INTO THE WEEKEND. THIS SEEMS SUFFICIENTLY REFLECTED IN INHERITED PACKAGE AND BEING THIS IS DAY 5 AND BEYOND WE ARE GOING TO LEAVE IT AS IS AT THIS POINT AND AWAIT A LITTLE MORE MODEL CLARIFICATION ON THE SYSTEM'S ULTIMATE EVOLUTION BEFORE MAKING SUCH LONGER TERM FORECAST ADJUSTMENTS. && .AVIATION... VFR CONDITIONS WILL PREVAIL FOR THE NEXT FEW DAYS UNDER THE INFLUENCE OF HIGH PRESSURE AT THE SFC AND ALOFT. THE ONLY EXCEPTION MIGHT BE SOME FOG FORMATION NEAR SUNRISE IN THE USUAL FOG-PRONE AREAS SUCH AS THE KCGI TERMINAL. THIS MAY END UP BEING INCLUDED IN A LATER TAF PACKAGE. BRISK NRLY LOW LEVEL WINDS TODAY WILL SUBSIDE QUICKLY AROUND SUNSET AS THE NOCTURNAL INVERSION SETS UP. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. &&
Hazardous weather outlook, Apr 12, 3:23 AM CDT, 6 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 323 AM CDT TUE APR 12 2011 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-131000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 323 AM CDT TUE APR 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT PATCHY LATE NIGHT FOG THAT IS LOCALLY DENSE IS POSSIBLE. RIVER FLOODING WILL CONTINUE...REFER TO STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS RETURN TO THE FORECAST THURSDAY NIGHT THROUGH FRIDAY...INCLUDING THE NEXT CHANCE OF STRONG STORMS WITH HEAVY RAINS. CONTINUED RIVER FLOODING DETAILS CAN BE FOUND ON THE LATEST STATEMENTS. .SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD MONITOR THE THURSDAY NIGHT AND FRIDAY WEATHER SYSTEM FOR THE NEXT POTENTIAL ACTIVATION REQUEST.
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 11, 9:23 PM CDT | Areal Flood Advisory | PAH | Daviess, Henderson, Hopkins, McLean, Webster | 3 hr |
| Apr 11, 11:54 PM CDT | Flash Flood Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 3 hr |
| Apr 12, 12:32 AM CDT | Flash Flood Warning | PAH | Christian, Todd | 3 hr |
| Apr 12, 2:36 AM CDT | Areal Flood Warning | PAH | Daviess | 6 min |
| Apr 12, 2:44 AM CDT | Areal Flood Advisory | PAH | Daviess | 3 hr |
| Apr 12, 8:57 AM CDT | River Flood Warning | PAH | McLean, Webster | 41 days |
| Apr 12, 10:17 AM CDT | River Flood Warning | PAH | Daviess | 27 days |
| Apr 12, 10:17 AM CDT | River Flood Warning | PAH | Daviess, Henderson | 29 days |
| Apr 12, 11:13 AM CDT | River Flood Warning | PAH | Livingston, McCracken | 39 days |
| Apr 12, 11:15 AM CDT | River Flood Warning | PAH | Fulton | 52 days |
Nearby
River Flood Warnings in Kentucky, 2011River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.